Mathematics Faculty Articles

Title

Symmetric, Hankel-Symmetric, and Centrosymmetric Doubly Stochastic Matrices

Document Type

Article

Publication Date

12-1-2018

Publication Title

Acta Mathematica Vietnamica

Keywords

Centrosymmetric, Doubly stochastic, Extreme point, Hankel-symmetric, Matrix, Permutation matrix, Symmetric

ISSN

02514184

Volume

43

Issue/No.

4

First Page

675

Last Page

700

Abstract

We investigate convex polytopes of doubly stochastic matrices having special structures: symmetric, Hankel-symmetric, centrosymmetric, and both symmetric and Hankel-symmetric. We determine dimensions of these polytopes and classify their extreme points. We also determine a basis of the real vector spaces generated by permutation matrices with these special structures.

ORCID ID

0000-0001-7613-7191

ResearcherID

G-7341-2019

DOI

10.1007/s40306-018-0266-z

Share

COinS